# SDR WX0A2025081132540

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 54,764 hours, 36,271 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) UPON DESCENT INTO HUMID AIR AT APPROX 8,000 FEET, WE HAD A STRONG DIRTY SOCK MUSTY SMELL. WITH PACK #1 OFF THE SMELL QUICKLY DISSAPATED. AT THE GATE WITH APU AIR AND PACK 2 ONLY, WE HAD NO ODORS, CORUSON FORM SUBMITTED / PERFORMED T/C A32X-21-000-001 COULD NOT REPRODUCE SMELL AT THIS TIME. A/C GOOD FOR SERVICE. PERFORMED T/C A32X-21-000-002. SEE TASK 21-000-003 ON W/O 529104 FOR WORK PERFORMED ON REMOVAL OF CONTAMINATION. THIS CLEARS MEL 49-10-01A MDDR 218215, INOP PLACARDS REMOVED.
